# SDR AUS20020907

- Difficulty date: August 15, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51538001
- Condition: Out Of Adjust
- Location: Ac Regulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT GENERATOR CONTROL UNIT (GCU) OUT OF ADJUSTMENT.
